# SDR GTIA020128

- Difficulty date: February 22, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND EMERGENCY EXIT LIGHTS ABOVE L2 DOOR INOPERATIVE.  CONNECTED GROUND WIRES FOR EMERGENCY EXIT LIGHTS ABOVE L-2 DOOR.  OPS CHECK NORMAL IAW MD-80 MM 33-50-00.  (M)
